# SDR DALA13009115650

- Difficulty date: February 15, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 31,922 hours, 12,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL CUTOUTS DISCOVERED CORROSION AND PITTING  AT PANEL CUTOUTS 541EB AND 541 FB LWR LIP.  REMOVED CORROSION AND PITTING FROM RT WING PANEL 541EB AND 541FB LWR LIP CUTOUT IAW SRM 57-20-01, PG 203.  ORIG MATERIAL THICKNESS IS .210 IAW DWG 69-35321 MAT LOSS IS .010 AND .012 REMAINING MAT THICKNESS IS .200 AND .198 WITHIN LIMITS IAW SRM 57-20-01.  REPAIR 5 PG 203, FIG 201, DETAIL 13.  FLAP PEENED REWORKED AREAS FOR PANEL 541EB AND 541FB IAW SRM 57-20-01 PG 201 AND SOPM 20-10-03.  TREATED AND PRIMED REWORKED AREAS IAW SRM 51-20-01, PG 3-7 AND AMM 28-11-00-607-055, PG 1-10, COMPLETED.
